1st round of Clomid - a bit confused!
theruffles · 27/08/2017 12:02
Hello, I'm new here but have heard very good things about mumsnet so hoping for a bit of advice or reassurance!
My husband and I have been TTC for about 18 months. I have very irregular periods (if there is anything resembling a cycle it's about 70 days) and have been diagnosed with PCOS. We're currently under the hospital for infertility treatment where I was prescribed Provera and Clomid. I have had abdominal scans which came back normal and a HSG test which seemed to show a potential fibroid/polyp - the doctor was unsure so has asked me to go for a hysteroscopy in October. I have taken Provera and Clomid this round and experienced what I believe were ovulation pains 5 days after taking the final Clomid tablet. I'm not sure if I have actually been ovulating before taking the Clomid in my regular cycles because I can't remember the same symptoms (aches and pains on one side where my ovaries are, high sex drive, bloating).
I've experienced tender breasts, terrible bloating, headaches, irritability and enhanced sense of smell in the last week, which I've put down to side effects of the Clomid tablets. Over the past couple of days I've had some bleeding - yesterday for a couple of hours which I thought was spotting, and today the same but a bit more like a period. I've also had some light cramping and headaches. I'm now on day 23 of my cycle.
I'm trying not to get ahead of myself but I'm not sure if the bleeding over the last couple of days and cramps could be implantation bleeding or just a side effect of Clomid. I'm a little confused by it, this being my first cycle with the tablets so would welcome any advice :)
cherryontopp · 27/08/2017 22:46
Hi. I've never had spotting bleeding when I have been on Clomid. I would check with your consultant just to be sure.
To comment on this thread you need to create a Mumsnet account.